# SDR DALA2025071705411

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,403 hours, 1,886 cycles
- System (JASC): 5200 · Doors
- Part: Stringer
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 FOUND MULTIPLE HOLES IN STRINGERS L1, L2, R1, R2 AT FR C64 UNINSPECTABLE.  COMPLIED WITH E/RA 627660-14. (1086960).
